# SDR 2002UALA01339

- Difficulty date: August 25, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 42,781 hours, 23,072 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WHEEL WELL CEILING CRACKED OUTBOARD AND FORWARD OF AILERON TOWER SHAFT.  CRACKS AT BOTH FORWARD CORNERS OF CEILING PANEL PILLOW AND BETWEEN FASTENERS TO CHORD FORWARD OF PILLOW.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLER AND DOUBLER.
